American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(08A35) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Manuel Bodirsky and Michael Pinsker. Topological Birkhoff. Trans. Amer. Math. Soc. 367 (2015) 2527-2549.
Abstract, references, and article information   
View Article: PDF

[2] Markus Kiderlen. Blaschke- and Minkowski-endomorphisms of convex bodies. Trans. Amer. Math. Soc. 358 (2006) 5539-5564. MR 2238926.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Bernhard Herwig and Daniel Lascar. Extending partial automorphisms and the profinite topology on free groups. Trans. Amer. Math. Soc. 352 (2000) 1985-2021. MR 1621745.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Zoé Chatzidakis and Ehud Hrushovski. Model theory of difference fields . Trans. Amer. Math. Soc. 351 (1999) 2997-3071. MR 1652269.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Paul Bankston. Pseudobases in direct powers of an algebra . Trans. Amer. Math. Soc. 335 (1993) 79-90. MR 1155348.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] M. E. Adams, V. Koubek and J. Sichler. Isomorphism universal varieties of Heyting algebras . Trans. Amer. Math. Soc. 319 (1990) 309-328. MR 955486.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1